Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
raiderdood

Multivitamin On Accutane?

I know you shouldn't take any form of vitamin A while on accutane but I do like to take my multivitamins which unfortunately has vitamin A in it. It is listed as mainly beta-carotene. Think it'll be a problem?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×